Low testosterone help??
When I got married, I was 29 and in pretty good shape. I also was a virgin although I had plenty of experience with MB. I felt like I had a super high libido. I didn’t suspect I would have any sexual problems. Even so, on my wedding night, I couldn’t perform. It was pretty devastating to me and my bride. It took several weeks to have our first instance of intercourse that worked, and it was pretty rare over the first few years of marriage when it did work. I sought out help both from medical doctors and therapists. Eventually—about seven years ago—I began hormone replacement therapy, receiving both testosterone as well as HCG, which helps the body to produce more of its own testosterone. I still take these. My libido certainly has been higher. There have been a number of times this alone has allowed me to get hard enough for sex without extra help. Even so, I also take sildenafil (viagra), which basically has kept me from worrying about being hard enough. Ultimately, low T does make getting an erection much more difficult although higher T alone doesn’t guarantee an erection.
Yes it can but replacing testosterone is not a guarantee for ED, my husband has both and he still has to take Cialis…. all meds have potential side effects.
If you want some really in depth information and a forum specifically for both issues, look up Excel Male
There are exceptions, but most men do not have low T. not sure of your age etc. but erections start getting more iffy for a lot of men by age 40 to 50. tadalafil or Cialis is safe, so is Viagra (sildenafil). You can now get both in generics in the U.S. that are so cheap it is not worth buying from India or Canada.
Here’s what I’ve learned:
Yes, testosterone is a big player in this, but not the only reason.
Sleep apnea could also play a role. I’m on T treatments and still deal with weaker erections. I’ve had a sleep study ordered as that is the next thing they want to look into for me.
As above, low testosterone can cause erectile difficulties, but so can lots of other things. If you’re worried about it, you should see your doctor who can examine you to determine the cause of your problems.
Tadalis is a safe medicine, but it may not be appropriate for you. It works by increasing bloodflow to the penis, so if your problem is testosterone related it might (or might not) treat the symptom but it definitely won’t do anything about the underlying problem.
How about estrogen levels? If a guy has a so-called normal “T-level” but is obese, would it be possible for him to have a high estrogen level that could interfere with erectile function? Just wondering. The on-line sources seem to be all-over the place, but indicate high estrogen levels could play a role for some men.